Marc Chaperon

Bâtiment Sophie Germain, Case 7012, 75205 PARIS CEDEX 13, France
Institut de Mathematiques de Jussieu, Universite Paris 7


Chaperon M.
Two weakly hyperbolic smooth ${\bf Z}^k \times {\bf R}^m$-action germs are smoothly conjugate if and only if they are formally conjugate, and such.
Keywords: Hyperbolic, action germ, conjugacy, invariant manifold, normal form, flow, Lyapunov function, Cauchy problem, holomorphic vector field, first integral
Citation: Chaperon M.,  A Forgotten Theorem on ${\bf Z}^k \times {\bf R}^m$-action Germs and Related Questions, Regular and Chaotic Dynamics, 2013, vol. 18, no. 6, pp. 742-773

Back to the list